Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact email@example.com with any questions.
Edwin Hewitt, Shizuo Kakutani "A class of multiplicative linear functionals on the measure algebra of a locally compact Abelian group," Illinois Journal of Mathematics, Illinois J. Math. 4(4), 553-574, (December 1960)